International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 112 | Views: 177

Research Paper | Mathematics | India | Volume 4 Issue 11, November 2015


The Zeros of Polar Derivative of Polynomials with Respect to Real Number

K. Sravani [2] | K. Anoosha [2] | G. L. Reddy [3]


Abstract: In this paper we obtain the size of the disc in which the zeros of polar derivatives of polynomial of degree n with real coefficients with respect to a real alpha lie.


Keywords: zeros, polar derivatives, polynomials, real


Edition: Volume 4 Issue 11, November 2015,


Pages: 1421 - 1423


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top